Metformin, Careprost, Sildenafil, Tadalafil

My Cart:

0 item(s) - $0.00
You have no items in your shopping cart.

0

All product prices are in US dollars.
US Brand Name Acetaminophen
Generic Name Paracetamol
Other Brand Name Calpol
Manufacturer MACLODS PHARMA, GSK
Packing 10, 15
Form Tablet
Strength 650 mg , 500 mg

Available online
More Views

Customers also bought

< >

1 1 1 1 1 1

Similar Product

< >

1 1 1 1 1 1 1 1 1

Details

Introduction

Generic Acetaminophen or Paracetamol tablet belongs to the class of medications called analgesics and antipyretics. This widely used over-the-counter pain reliever and fever reducer is primarily used to get relief from fever, headaches, minor aches and pains. The medication works by blocking the prostaglandins production in body, which are natural occurring chemicals that cause fever and inflammation. Available in tablets, chewable tablet, capsule, liquid suspension, powder, extended release and orally disintegrating tablet, the medication can also be used in the treatment of more severe pain like post surgical pain and offering palliative care in advanced cancer patients.


Use

Acetaminophen, a drug from analgesics and antipyretics class of medication, is basically used to provide relive from mild to moderate pain like muscle ache, headache, colds, sore throat, toothaches, backache, menstrual period and fever. The medication can also be used in the treatment of osteoarthritis pain. The medication works by cooling the body and by changing the way the body senses pain.


Side effects

Although few side effects are possible with Acetaminophen, but not every patient taking the medication will experience side effects, as most of the patients tolerate the medication quite well. Some of the commonly found side effects of Acetaminophen include: • Nausea • Abdominal Pain • Jaundice • Appetite Loss • Diarrhea • Sweating This is not a complete list of side effects of Acetaminophen and in case of any side effects or allergic symptoms patients should seek emergency medical help.


storage

Generic Acetaminophen must be dispensed in a tight container and must be kept away from direct sunlight, heat, and moisture. The medication must be stored at 25oC and should be kept out of reach of children.


Composition

Active ingredient in the medication is Acetaminophen.


Important Precautions

Patients prescribed with Acetaminophen should notify their doctor about their following health conditions prior taking the medication. • Liver diseases like cirrhosis, liver failure, or hepatitis • Allergies due to food, dyes or preservatives • G6PD deficiency • Pregnant or thinking of becoming pregnant • Breastfeeding • Drink alcohol regularly Patients should notify the health care provider about their actual health conditions and if any other medications they are taking so that proper treatment can be carried out.


Dosage and administration

Acetaminophen dosage for adults and children over 12 years is either 325 mg or 500 mg strength of two tablets taken every four to six hours. In case of liquid acetaminophen patient should take two tablespoon i.e. 30 ml of dose in every four to six hours. Patients administering the Acetaminophen tablets must ensure that their hands are dry while using the tablet and they should place the tablet on their tongue. The tablet will immediately dissolve and patients are not recommended to swallow the tablet whole as it should be allowed to dissolve in the mouth without chewing.


Overdosage

The overdose of generic Acetaminophen should strictly be avoided as it can be fatal. Symptoms that indicate overdose of Acetaminophen include nausea, vomiting, stomach pain, weakness, and loss of appetite. In case of any of these conditions patients should immediately seek medical attention.